# SDR DALA2024090908848

- Difficulty date: September 5, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29700
- Aircraft time: 93,435 hours, 17,853 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1805 THE SEAT TRACK FOUND CORROSION AT RBL 88 STA 1109 REF CPCP TASK NO:53-646-00. CORRECTIVE ACTION: DAMAGED AREA REPAIRED PER ERA 620452-14. (0540185)
